Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Had white patches on foot. Suggested fungal infection. Prescribed ointment. Help?

User rating for this question
Very Good
Answered by

Practicing since : 2010
Answered : 5783 Questions
I had white patches coming up between my last and last but finger on my right foot. I consulted doctor and he said it is fungus infection. and he suggested a power to be applied in the morning and an ointment in night. I am going with chappals most of the time and at best avoiding wearing shoes. But it is now almost six months - it goes down and comes up again etc. Kindly advise. My email ID is YYYY@YYYY
Posted Mon, 26 Aug 2013 in Skin Hair and Nails
Answered by Dr. Rahul Kumar 17 minutes later
Thanks for the query,
You are suffering from an infection called as intertrigo.
It is a mixed bacterial and fungal infection.

You are taking a correct medication,

There are two very important things regarding this disease,

1. You should keep your foot dry and try to rub off the dead skin from in between the fingers before applying powder or cream.
This will help in better penetration of medication.

2. The fungal infections are very resistant and require a continuous treatment.
You must use both cream as well as powder for one month continuously, even if you get relief within a week.
This will give total cure.

Hope this helps you.
Let me know if you have any doubts.

Thank you.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor